MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ROTO-LOK HUNTER BOWEL/LL 37CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

INTEGRA LIFESCIENCES MANSFIELD ROTO-LOK HUNTER BOWEL/LL 37CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 625164LL
Medical Device Problem Code Biofilm coating in Device (1062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inspecting the roto-lok hunter bowel/ll 37cm (625164ll), a significant amount of bioburden was still stuck in the jaws.It was reported that the instrument was a consignment request and was not used in a procedure.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The suspected roto-lok hunter bowel/ll (625164ll) was returned for evaluation.The device history record (dhr) was reviewed and no abnormalities related to the reported issue were identified.Failure analysis - the (loaner pool) roto-lok hunter bowel/ll was received in used condition.The product was cleaned and sterilized upon return; however, debris/bioburden was visible in the provided image.Decontamination history showed the product was sterilized upon its last return.Debris/bioburden between the jaws may be the result the jaws being left closed during sterilization.Per insert card provided with loaner items: "this surgical instrument is supplied non-sterile.Please use your hospital protocol for pre- and post- surgery decontamination and sterilization." root cause - the reported complaint was confirmed.Based on the provided images, this grasper was in used condition with debris or bioburden between the jaws due to incomplete cleaning/decontamination at the loaner pool.Loaner instruments are provided non-sterile and must be decontaminated/sterilized prior to use.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
ROTO-LOK HUNTER BOWEL/LL 37CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19244003
Report Number3014334038-2024-00086
Device Sequence Number6949140
Product Code GCJ
UDI-Device Identifier10381780147343
UDI-Public10381780147343
Combination Product (Y/N)N
PMA/510(K) Number
K931928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number625164LL
Device Lot Number042915A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown